Asian Journal of Information Technology

Year: 2010
Volume: 9
Issue: 3
Page No. 179 - 182

Construction and Count of Balanced Algebraic Immune Boolean Functions with Lobanov's Bound of Nonlinearity

Authors : Qian-Qiong Wu and Ming Duan

Abstract: Recently Lobanov’s tight bound of nonlinearity of balanced algebraic immune Boolean functions has received a lot of attention in cryptographic literature. In this study a general construction of balanced algebraic immune Boolean functions was given with the nonlinearity bound. Moreover from the construction, we get a lower bound of the count of balanced algebraic immune functions was got with the nonlinearity bound. As far as we know, this is the first bound about this count.

How to cite this article:

Qian-Qiong Wu and Ming Duan, 2010. Construction and Count of Balanced Algebraic Immune Boolean Functions with Lobanov's Bound of Nonlinearity. Asian Journal of Information Technology, 9: 179-182.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved